# SDR AALA201806119020

- Difficulty date: May 22, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361102400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 221DF LOCATED BTW FR16 TO FR21, AND BL Y-254 TO Y254.  REPLACED FLOOR PANEL PER SRM 53-12-00-300-006 FIGURE 20106, IRM 9701 REV H.
